검색
Article Search

JMB Journal of Microbiolog and Biotechnology

OPEN ACCESS eISSN 0454-8124
pISSN 1225-6951
QR Code

Article

Kyungpook Mathematical Journal 2023; 63(1): 1-10

Published online March 31, 2023 https://doi.org/10.5666/KMJ.2022.63.1.1

Copyright © Kyungpook Mathematical Journal.

Criteria for Algebraic Operators to be Unitary

Zenon Jan JabŁoński and Jan Stochel, Il Bong Jung*

Instytut Matematyki, Uniwersytet Jagielloński, ul. Łojasiewicza 6, PL-30348 Kraków, Poland
e-mail : Zenon.Jablonski@im.uj.edu.pl and Jan.Stochel@im.uj.edu.pl

Department of Mathematics, Kyungpook National University, Daegu 41566, Korea
e-mail : ibjung@knu.ac.kr

Received: July 5, 2022; Accepted: September 19, 2022

Abstract

Criteria for an algebraic operator T on a complex Hilbert space H to be unitary are established. The main one is written in terms of the convergence of sequences of the form {Tnh}n=0 with hH. Related questions are also discussed.

Keywords: Algebraic operator, unitary operator, normaloid operator, strong stability